# SDR SIMA20160627001

- Difficulty date: June 27, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- Aircraft time: 42,852 hours, 36,074 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, B, A
- Precautionary procedure: K

## Discrepancy

LEFT MAIN BRAKES ON FIRE, REPORTED BY TOWER, PERFORMED GROUND EVACUATION.  REF ITEMS NR 1 AND NR 2 LOG PAGE 4036786, ITEMS NR 1,2 AND 3.  NR 2 BRAKE FAILURE.  R & R NR 2 BRAKE ASSY IAW W/C 32-600-14.  R & R NR 2 BRAKE LINES IAW CMM 32-10-01.  NO LEAKS NOTED.  R & R NR 1 MAIN WHEEL ASSY IAW 
WC 32-700-11 PN 31641, SN 49534953.  R & R NR 1 BRAKE ASSY IAW WC 32-600-14, PN 2-1707-2, SN 2665.  R & R NR 2 TIRE ASSY IAW WC 32-700-11, PN 31641, SN 17143687P.  REMOVED AND INSTALLED INBD BRAKE PRESSURE SW IAW AMM 32-41-04.  NO LEAKS NOTED.  MAIN BRAKE SYS OPS CHK GOOD IAW AMM 32-41-00-700-801-A.  PRESSURE SWITCH, PN 15622-101, SN 2550.
